# SDR VTZA96224

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: HTMAS0F2821P
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6407 - LGA-IAD - ABORTED TAKEOFF DUE TO THE LEFT EGT FLUCTUATING.  EGT FLUCTUATIONS STABILIZED WITH SRL SELECTED OFF.  MX OPENED DMI NR 55614 IAW MEL 76-1.  MX LATER CLEARED DMI NR 55614 ON 6-20-96 BY CLEANING ZONE 2 CANNON PLUG AND THE STRAIN GAUGE CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
